# SDR AALA202110261825

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,047 hours, 10,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 416W40161B
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR FORWARD HINGE COVER VIEWING WINDOW IS CRACKED. REPLACED HINGE COVER ASSEMBLY PER JOB CARD 72C84552002.
